Aa
A
A
Close
Avatar universal
Accutane after Gastric Bypass
I had gastric bypass surgery in February 2012 and am starting Accutane 20 mg as of today. I was wondering if I will malabsorb the Accutane since I've had the surgery? I have told my dermatologist of my surgery and she still wanted to start me at the 20 mg dosage.
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi,
How are you? After oral administration of isotretinoin, the resulting  metabolites form in the plasma and eventually form into conjugates. Having a gastric bypass would not be a great problem in their absorption. It is best that you take the medicine as prescribed. Take care and do keep us posted.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thank you so much!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
4851940 tn?1385441629
Blank
jemma116
United Kingdom